Large deviation principles for telegraph processes
AbstractThe aim of this paper is to present large deviation results for some telegraph random motions. We are not aware of any other results of this kind except the ones for the classical telegraph process (with drift). We start with the large deviation principle of the conditional laws given the number of changes of direction for the classical case; moreover, we compare the rate function with the one obtained for the non-conditional distributions. Finally, we study an inhomogeneous model and a planar telegraph motion.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 82 (2012)
Issue (Month): 11 ()
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Nikita Ratanov, 2007.
"A jump telegraph model for option pricing,"
Taylor & Francis Journals, vol. 7(5), pages 575-583.
- Iacus, Stefano Maria, 2001.
"Statistical analysis of the inhomogeneous telegrapher's process,"
Statistics & Probability Letters,
Elsevier, vol. 55(1), pages 83-88, November.
- Stefano Iacus, 2001. "Statistical analysis of the inhomogeneous telegrapher's process," Departmental Working Papers 2001-02, Department of Economics, Management and Quantitative Methods at Università degli Studi di Milano.
- Foong, S. K. & Kanno, S., 1994. "Properties of the telegrapher's random process with or without a trap," Stochastic Processes and their Applications, Elsevier, vol. 53(1), pages 147-173, September.
- Macci, Claudio, 2009. "Convergence of large deviation rates based on a link between wave governed random motions and ruin processes," Statistics & Probability Letters, Elsevier, vol. 79(2), pages 255-263, January.
- Orsingher, Enzo, 1990. "Probability law, flow function, maximum distribution of wave-governed random motions and their connections with Kirchoff's laws," Stochastic Processes and their Applications, Elsevier, vol. 34(1), pages 49-66, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.